# SDR GLBA20090223N

- Difficulty date: February 20, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N201GL
- Make and model: Beech 1900D
- Aircraft serial: UE201
- Aircraft time: 27,005 hours, 33,289 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 150
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MAINTENANCE FOUND A FRAME CRACKED ON THE FORWARD SIDE OF THE AIRSTAIR DOOR ENTRANCE FRAME AT THE LOWER SNUBBER MOUNT BRACKET UPPER NUTPLATE.  MAINTENANCE REPAIRED THE AIRSTAIR DOOR ENTRANCE FRAME IAW EO 09-UE201-05.
